# SDR DALA201812207315

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 34,211 hours, 18,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6823, L/P 0866073) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:21D / INTERIOR. RESECURED PAX SEAT 21D EMERGENCY PATH LIGHTWIRING PER B757-200 AMM 33-51.
